# SDR AALA202507099682

- Difficulty date: June 18, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 68,981 hours, 28,920 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Spring
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR TAB CONTROL MECHANISM HAS EVIDENCE OF CORROSION ON LOWER SPRING ATTACHMENT POINTS. (4 EA). REMOVED AND REPLACED RIGHT HAND HORIZONTAL STAB ELEVATOR SPRING. SUPPORT, PER PER B737-NG AMM 27-31-34. PERFORMED SATISFACTORY ELEVATOR ANDELEVATOR TRIM CONTROL SYSTEM OPERATIONAL TEST, PER B737-NG AMM 27-31-00-710-801.
